# SDR COMA0110004

- Difficulty date: May 19, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12002554003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 131-012 AND 132-012 THE FUSELAGE FRAME 20 CHANNEL BETWEEN STRINGERS 20L AND 20R  WAS FOUND TO BE CORRODED.  THE DAMAGED PART WAS REPAIRED IAW EMB-120 STRUCTURE REPAIR MANUAL STANDARD PRACTICES AND SRM 53-10-04 FIGURE 201 AND EMBRAER REPAIR APPROVAL NR SST-1326/00.
